Hi, i have red marks all over my body and in my hair. They started gradually about a year ago and have progressively got worse. They really itch and the ones that have been there the longest now really itch and seem to get bigger. I have also started getting a big bald patch on the crown of my head since this started. My scalp is really itchy and dandruff is getting worse. The marks seem to be on or next to veins which makes me think something is feeding on me.
I have been prescribed hydrocortizone and derma cream by my doctor but it hasnt helped and seems to burn. I am really worried by this and it is starting to get me down, please help :(
For such itchy spots on the body, tinea corporis is an important possibility and for hair, tinea capitis may cause such symptoms of itching and hair loss. Tinea capitis is contagious and can spread after direct contact with someone who has the condition, or if you touch contaminated items such as combs, hats, clothing, or similar surfaces. Diagnosis is by clinical examination of the scalp, KOH examination of the skin scrapings as well as a skin lesion biopsy with microscopic examination.
I would suggest a dermatologist’s for the same.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.